I got my eyebrows waxed once and some skin came off, why is that?

There can be several reasons for this. If you are using skin care products that contain salicylic acid, glycolic acid or alpha hydroxyl acid (AHA) of any kind, these can cause the skin to lift while waxing. Another cause is aggressive exfoliation such as microdermabrasion or chemical peels. Prescription medication such as antibiotics, accutane, retin-a, renova, strivectin, proactive and avage can cause thinning of the skin which results in lifting during waxing. My recommendation is that if you are unsure about what you are using, just ask. But it is still difficult to predict how every skin type will react no matter how many precautions are taken.

 

Please reload

Acne Clinic, Corrective Skin Care, Chemical Peels, Brazilian Wax, Anal Bleaching, Best Facial in San Diego, Best Brazilian Wax, ManZilian, Waxing for Men, Best Day Spa, California, Home Remedy for Pimples, Acne Vulgaris, Best Dermatologist, Sugaring

MON - SAT  9am to 8pm

BY APPOINTMENT ONLY

1425 UNIVERSITY AVE. Ste. B | SAN DIEGO, CA 92103 | 619.354.6826